Wednesday, September 12, 2012
MRI Results,,..Finally! Teriflunomide or Gilenya?
Continuation from last week........
Drove back to Nashville today for MRI results. Finally! That pesky disc was burning a hole in my purse!!!! Well, bad news first, I have more lesions. I had 7 two years ago and today he told me there were "many more than 7". Good news is that none were active. Dr. feels like the Copaxone that I took for 3 and a half years was doing it's job. Yay!! But, since I had to get off of it in May due to injection side effects (don't ask! not a good time!) he is giving me the choice between Teriflunomide and Gilenya (if anyone knows how to pronounce that last one clue me in) So Yay! An oral med!!
So now I have to look at side effects and effectiveness of these 2 drugs and decide. My Dr. did say one causes hair loss. hair loss??? Jeez, I don't have enough as it is! Hmmmmm, gonna have to research these for a couple of weeks.
For anyone who has MS or knows someone with MS I can't stress enough on the danger of infections. Danger meaning an infection can cause an exacerbation. So, try and keep yourself healthy! Exercise! Rest when your body says to!